# SDR HALA20240911256

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 40,541 hours, 6,368 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 39,917 hours, 6,379 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Damaged
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB: WHILE STARTING #2 AIR R WING LEAK AND ENG 2 START FAULT. PER TSM 36-22-00-810-906-A. REPLACED SEALS ON PACK 2 OZONE CONVERTER. OPS CHECK GOOD. OK FOR SVC. REPLACED ENG #2 STARTER VALVE PER AMM 80-11-51-400-802-A. OPS CHECK GOOD. OK FOR SVC.
